# SDR DL73K011082

- Difficulty date: June 27, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N382DL
- Make and model: Boeing 737247
- Aircraft serial: 23609
- Aircraft time: 37,801 hours, 30,435 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577646
- Condition: Corroded
- Location: Fs 837, S-27r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 837 / STRG. 27R / ANTENNA CUTOUT :     CORROSION REPAIR                                            THE FUSELAGE SKIN WAS FOUND CORRODED AT AN EXISTING ANTENNA CUTOUT AT FS 837 BETWEEN STRINGERS 26R & 27R.  THE CUTOUT   REINFORCING DOUBLER WAS ALSO CORRODED.  THE DOUBLER WAS     REMOVED AND A NEW DOUBLER INSTALLED.  THE CORROSION IN THE  SKIN WAS REMOVED BY INCREASING THE CUTOUT TO 2" X 1.5". THE SKIN WAS REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER         INSTALLED PER ER/A 381045-14, REV B.
